| Model Number |
VICM5 13.7 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 13.7mm vicm5_13.7 implantable collamer lens of -10.00 diopter was implanted into the patient's left eye (os) on (b)(6) 2024.On (b)(6) 2024, the lens was explanted due to excessive vault.A replacement lens of shorter length was later imaplanted and the problem resolved.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
D4 - expiration date: 30-aug-2026 corrected to 30-jun-2026 in initial claim #(b)(4).